# SDR MWEA98914

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 01
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118775
- Condition: Loose
- Location: Bs 953
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVETS IN HARNESS BRACKET AT AFT ACCESSORY COMPARTMENT CANTED FRAME RIGHT SIDE STATION 953.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
